Dr James Gabe

  • Honorary Research Fellow (School of Mathematics & Statistics)

Research interests

Publications

List by: Type | Date

Jump to: 2020
Number of items: 1.

2020

Gabe, J. (2020) A new proof of Kirchberg's O2-stable classification. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2020(761), pp. 247-289. (doi: 10.1515/crelle-2018-0010)

This list was generated on Fri May 27 14:25:41 2022 BST.
Jump to: Articles
Number of items: 1.

Articles

Gabe, J. (2020) A new proof of Kirchberg's O2-stable classification. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2020(761), pp. 247-289. (doi: 10.1515/crelle-2018-0010)

This list was generated on Fri May 27 14:25:41 2022 BST.